# SDR SCNA20250221059

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 54,304 hours, 29,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED FROM SLIDE CANISTER. GIRT BAR WAS ARMED WHEN DOOR PARTIALLY OPENED. REF LOG PAGE 797561 ITEM 2 FOR SLIDE REPLACEMENT, REF 797561 - L1 DOOR SLIDE INSTALLED REF AMM 25-66-01 GOOD FOR SERVICE
